# SDR DALA2024042504693

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 57,383 hours, 40,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 177-200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS AT STA Y=177 TO 200 X=9 AND STA Y=200 X=11 AT PAX CABIN FLOOR STRUCTURE. SUMMARY OF NRC 00626: CORROSION LEVEL 2. FLOOR SUPPORTS AT STA Y=177 TO 200 X=9 AND STA Y=200 X=11 AT PAX CABIN FLOOR STRUCTURE WERE FABRICATED PER B717 DWG 9936534 AND REPLACED PER B717-200 SRM 51-41-01-0G AND 51-41-05-0G. (LP #0310692)
